Does Armour thyroid cause headaches? I had my thyroid removed 7 weeks ago due to a “kissing thyroid and a zillion nodules”, noncancerous. I was put on Levothyroxine but heard great things about Armour Thyroid. Made the switch about 2 weeks ago, but I’ve had a headache everyday getting progressively worse to the point that I have had a migraine for 3 days straight now. It’s gone in the morning until about an hour or so after I take the medicine. I am on Armour Thyroid 90mg. I called my doctor to see if the headaches could be related. Didn’t get to speak to the doc, but to her PA. He shut me down quick and said it couldn’t be related. He wouldn’t tell me anything else other than the headaches are separate from my thyroid medicine for lack of a thyroid. Has anyone else had headaches on the Armour Thyroid? Do they go away eventually?
Are headaches from Armour Thyroid?
Question posted by Stacyonthego on 7 Aug 2019
Last updated on 7 August 2019 by Knittergirl
I’ve never taken more Tylenol, Motrin and excederine than since I started Armour 3 months ago. I had a headache for about the first week or so. It did subside but I still get them frequently. But not everyday which makes me think maybe it isn’t the Armour.
Also when I try to increase my dose, headaches stop me every time.
But give it a week or so before you bail. I’ve read on here that headaches are common with Armour.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.